Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By clarky.

Thread: Blood pressure going up..help please!

  1. #1
    sawamu is offline New Member
    Join Date
    Feb 2015
    Posts
    2

    Blood pressure going up..help please!

    Iím entering on the 2th week.
    The cycle is that:
    Decadurabolin 50mg every 5 days
    Sustanon 200mg every 7 days
    I took only one shot of susta.
    Blood pressure (that was always 12/8) is now systolic always above 14 and diastolic between 91-99.
    I will start anstrazol 0,5mg every day.
    Is that a serious issue? Shall I stop the cycle? Shall I introduce something like hidroclorotizide (HCTZ) or Indapamide (another diuretic with some vasodilator effect)?
    Many tks for the help

  2. #2
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,394
    Welcome first of that is not a good looking cycle set up you should stop and educate yourself on this before you hurt yourself.

    50mg of deca every 5 dats is no good

    Sus once per wk not so good either
    Then your talking diuretics no no and there is no talk of pct there is no point in me fixing or telling you to do this snd that so read the links i post here for you and don't do any more pin's pls be careful. Am really not being smart to you just helping you out once you read learn you will see yourself how bad this it.

    http://forums.steroid.com/anabolic-s...-database.html

    http://forums.steroid.com/anabolic-s...rst-cycle.html

    This one ^^ is in the data base

    Once your ready post up your proposed cycle and we can have a look and help you out if you need it and post up your stats next time as well.
    Last edited by clarky.; 03-11-2015 at 09:07 AM.
    bass likes this.

  3. #3
    Bigjallday is offline Junior Member
    Join Date
    Mar 2015
    Posts
    85
    Yeah plz research everything sounds like your estrogen is super high and you're retaining a lot of water this is probably the cause of your high blood pressure your tes levels are going up and down and that's not good it should stay steady throughout your whole cycle

  4. #4
    bass's Avatar
    bass is offline HRT Specialist ~ Knowledgeable Member
    Join Date
    Mar 2009
    Location
    In Southern Commiefornia
    Posts
    9,356
    i couldn't agree more with the responses. if you take 0.5 mg anastrozole ED you'll seriously put yourself in a health risk. these drugs are no joke, they could kill you if you don't know what you're doing.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •